View Full Version : having issues with 45 mg of adderall


heavyweight
10-19-13, 09:38 PM
Hey, I've been using adderall for nearly a year. I started at 5mg and i was gradually increasedto my current dose of 30mg ir per day.i am a heavyweight boxer training for a fight, and, while being diagnosed with adhd, i will admit to using adderall solely for boxing. I wake up each morning at 5 am and head to the gym to train and spar. I've always had issues with paranoia, especially in the boxing gym. I realize, that the adderall helps me to focus to the point where my effectiveness in the ring has people taking notice. Within the last month or so, I've been talking my prescribed dose of 30mg with an additional 15 mg as i break another pill in half. I only use the adderall to box, so i only take it 5x a week, making for the exact amount of pills i need each month when i am taking 45mg. At first, it was a vast improvement over my prescribed dose and there were no present side effects. Now, despite still reaping the benefit of focus, I've noticed intense anxiety symptoms upon leaving the ring. I have a very rapid heart beat and i start to feel very paranoid that people are talking about me and laughing at me. I then have to undertake a business day, as i own a business and, make my own schedule. I find upon leaving the gym in a paranoid heap. I'm unable to get started and i lay in bed for hours with my heart racing and i get intense headaches centered in my temple area. A couple of factors to consider are my tendencies to both undersleep and overtrain. I also have been exhibiting signs of overtraining, as I've lost interest in boxing. And everything else, for that matter. Is it the adderall, or the overtraining/ undersleeping? Combination? Please give me feedback as I've lost my way here

dvdnvwls
10-19-13, 10:17 PM
Under-sleeping, over-training, anxiety, rapid heart rate, and feelings of paranoia, are all signs that your dosage is too high. There is a very small chance that you could get this under control by forcing yourself into a proper and very consistent sleep pattern, but it seems more likely that the dosage needs to come down.

heavyweight
10-19-13, 10:28 PM
I'm trying to discern if my initial good reaction to the increase led to the overtraining, that being the case, is the paranoia and depression a result of the adderall? Or the overtraining? Are they both causes? Should i cut back on both?

DelStan
10-19-13, 11:04 PM
1st Adderall wasn't designed for boxers. No offense, if you do have ADHD. 2nd its probably lack of sleep and training, when you train your heart rate goes up quite a bit I'm sure. Well taking Adderall and sitting still is proven to increase heart rate. Combined the two with not too much sleep is harsh on your body. Be safe, I'd say try to train without the Adderall, then take your dose once your heart is back to resting. I play baseball and that's what I do, because I practiced on Adderall not a good outcome. So I hope this helps.

heavyweight
10-19-13, 11:26 PM
I'm about to take 2 days off of training, and return on 30 mg dose...... The headaches and neck pain is killer too

dvdnvwls
10-20-13, 12:19 AM
I'm trying to discern if my initial good reaction to the increase led to the overtraining, that being the case, is the paranoia and depression a result of the adderall? Or the overtraining? Are they both causes? Should i cut back on both?
Honestly, if I were you, I would take the drug for its intended purpose at its prescribed dose.

sarahsweets
10-20-13, 03:32 AM
Has your doctor instructed you to take it only 5 days a week?

Greyhound1
10-20-13, 12:20 PM
Please use caution with overtraining and Stims. You are putting your heart at great risk when you overtrain and over medicate. This will raise your blood pressure too high, too fast.

Listen to your body's warning signs and cut back on both to a healthier level.

When is your next fight? Let us know how you do. Best of luck!

May you punch your opponent hard enough that he can (temporarily) experience inattentive ADHD.